# SDR CLCA092020101

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N988AR
- Make and model: Doug MD-11F
- Aircraft serial: 48434
- Aircraft time: 65,864 hours, 13,139 cycles
- Engine: Ge CF680C2*
- Engine time: 38,970 hours, 7,320 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7081633
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM FAILURE DURING CRUISE, ALT LANDING GEAR EXTENSION REQUIRED,  DIVERTED TO (SVMI/CCS).   FOUND DEFECTED HYD HOSE NR 3 ENGINE DRIVEN PUMP, LOWER HOSE ASSY.  REPLACED HOSE WITH SERVICEABLE HOSE IAW MD-11 MM 20-40-01, PERFORMED LEAK CHECK IAW MM 71-00-06, NO LEAKS, SERVICED NR 3 HYD SYSTEM IAW MM 12-13-02, AIRCRAFT RETURNED TO SERVICE.
